University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/73976

Type: Journal article
Title: A stochastic maximum principle for a Markov regime-switching jump-diffusion model and its application to finance
Author: Zhang, X.
Elliott, R.
Siu, T.
Citation: Siam Journal on Control and Optimization, 2012; 50(2):964-990
Publisher: Siam Publications
Issue Date: 2012
ISSN: 0363-0129
Statement of
Responsibility: 
Xin Zhang, Robert J. Elliott, and Tak Kuen Siu
Abstract: This paper develops a sufficient stochastic maximum principle for a stochastic optimal control problem, where the state process is governed by a continuous-time Markov regime-switching jump-diffusion model. We also establish the relationship between the stochastic maximum principle and the dynamic programming principle in a Markovian case. Applications of the stochastic maximum principle to the mean-variance portfolio selection problem are discussed.
Keywords: stochastic maximum principle; regime switching; jump-diffusion; dynamic programming; mean-variance portfolio selection
Rights: Copyright © 2012 Society for Industrial and Applied Mathematics
RMID: 0020118789
DOI: 10.1137/110839357
Appears in Collections:Mathematical Sciences publications
View citing articles in: Web of Science
Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer